# SDR VTZA200500055

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Aircraft time: 13,621 hours, 11,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL TOP RADIUS CRACKED AT 1 INCH IN LENGTH AT DATUM 1 FS 338.
